MathSciNet Relay Station
MathSciNet bibliographic data
MR2027845 35J60 (22E30 26B25 35J70 49L25)
Lu, Guozhen; Manfredi, Juan J.; Stroffolini, Bianca Convex functions on the Heisenberg group. Calc. Var. Partial Differential Equations 19 (2004), no. 1, 1–22.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement